A Caltech Library Service

Gravity dual for cyclic renormalization group flow without conformal invariance

Nakayama, Yu (2011) Gravity dual for cyclic renormalization group flow without conformal invariance. Modern Physics Letters A, 26 (33). pp. 2469-2476. ISSN 0217-7323. doi:10.1142/S0217732311036930.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We construct a gravity dual for scale invariant but non-conformal field theories with a cyclic renormalization group flow. A slight modification of our construction gives a gravity dual of discretely scale invariant field theories. The underlying gravitational theory breaks the null energy condition.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2011 World Scientific Publishing Co. Received 1 September 2011. We greatly thank Chiu-Man Ho for suggesting the possibility of discrete scale invariance in quantum field theories. We also acknowledge Soo-Jong Rey for discussions. The work is supported by Sherman-Fairchild Senior Research Fellowship at California Institute of Technology.
Group:Caltech Theory
Funding AgencyGrant Number
Caltech Sherman-Fairchild Senior Research FellowshipUNSPECIFIED
Subject Keywords:Scale invariance; conformal invariance; holography
Issue or Number:33
Record Number:CaltechAUTHORS:20111129-101437040
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:27988
Deposited On:29 Nov 2011 20:50
Last Modified:09 Nov 2021 16:53

Repository Staff Only: item control page